# SDR CALA2022082902211

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N76519
- Make and model: Boeing 737
- Aircraft serial: 30132
- Aircraft time: 38,573 hours, 13,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Sta 101.90 & 111
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORZ STAB HAS A 3 1/2 INCH CRACK BETWEEN THE R HORZ STAB STA 101.90 AND 111.10 AT THE R HORZ STUB REAR SPAR. 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLES REPEAT AND INSPECTION BUYBACKS.  AT INITIAL THRESHOLD OF INTERVAL THEREAFTER. REPAIRED RH HORZ. STAB. LOWER INSPAR SKIN @ HSTAB STA. 101.90 AND 111.10, AT AFT SPAR.
